Skip to content
My WebMD Sign In, Sign Up
Prevpac
avatar
generalhospitalfan1984 posted:
My mother is taking prevpac for acid reflux and she is getting a bitter after taste. What should she take/eat to help with the bitter after taste.
Reply


Spotlight: Member Stories

I'm currently having very scary symptoms and I'm hopnestly frustrated. I have always been asthmatic but since October, I have been experiencin...More

Helpful Tips

After over ten years GERD is gone, here's how
I have been worried about being on Prilosec for over 10 years with all the bad things I hear about it. I wanted to try weaning off of it ... More
Was this Helpful?
4 of 4 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.